# SDR ASAA2022120841061

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 53,564 hours, 15,883 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 48LT6N
- Condition: Failed
- Location: Fwd Equipment Co
- Part time: 19,774 hours, 5,849 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WXR FAIL DISPLAYED ON NAV DISPLAY ON OPERATING SIDE (CAPTAIN). GROUNDED - YES. REPLACED WEATHER RADAR RT REF B737-800 AMM 34-43-41. OPS CHECK GOOD.
